I've been on accutane for almost 3 months now. Last 40 days 120mg/day. Cumulative dose about 6,500/10,000 totally needed for 120mg/kg. I'm experiencing the side-effects of dry lips, dry skin+rashes, back pain, dry eyes, bad night vision.
Results so far are not quite what I expected. My acne always came and left in waves, I've got the impression that the current healing goes much slower than normally, but then again, my acne became worse than normal in the last (pre-accutane) 'wave'.
Anyway. Results so far are extremely slow progression. But since about 10 days now I've got a pimple under my hairline. I got many of these while on accutane, but this one is 1cm by 1cm and it's fairly high (3 - 4 mm). It's not extremely visible and I can hide it fairly well. I don't want a scar though and I don't want this bump to be here for ages again.
So... Is it possible to get a cortisol injection for this? I'm in South-Korea so medical communication is hard, therefore I'd first like to hear some experiences and opinions.
Edited by madhenkz, 28 April 2012 - 09:28 PM.